LBB stability of a mixed Galerkin finite element pair for fluid flow simulations

File Description SizeFormat 
DgCg.pdfAccepted version686.49 kBAdobe PDFView/Open
Title: LBB stability of a mixed Galerkin finite element pair for fluid flow simulations
Authors: Cotter, CJ
Ham, DA
Pain, CC
Reich, S
Item Type: Journal Article
Issue Date: 1-Feb-2009
URI: http://hdl.handle.net/10044/1/12773
DOI: http://dx.doi.org/10.1016/j.jcp.2008.09.014
ISSN: 0021-9991
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Start Page: 336
End Page: 348
Journal / Book Title: JOURNAL OF COMPUTATIONAL PHYSICS
Volume: 228
Issue: 2
Copyright Statement: © 2008 Elsevier Inc. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Computational Physics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in JOURNAL OF COMPUTATIONAL PHYSICS, Vol.: 228, Issue: 2, (2009) DOI: 10.1016/j.jcp.2008.09.014
Publication Status: Published
Appears in Collections:Earth Science and Engineering
Centre for Environmental Policy
Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx